Hey everyone- 20 y/o here suffering from hair loss. I'm at about a NW3 stage right now and started Propecia about 6 weeks ago. Experienced no sides up until about a week ago. I noticed some sensitivity in my nipples, particularly the right one.
I am wondering if this might be the onset of gyno
Now I can tell you, as a very skinny kid, I have always had sort of puffy nipples, but never any hardness or disk behind it. I also experienced the common gyno associated with puberty, however, I did notice that it seemed to have come and gone ever since then, especially in my right nipple. It seemed like whenever it got irritated, that little disk behind the nipple would kind of swell for a while, and then go back down. Recently I have noticed this "swelling" again and I am wondering if it could be due to the Propecia. I can definitely feel a sort of hard, rubber-like disk behind the actual nipple and some tenderness in the past week. It is not really noticeable, but I am wondering if it will just subside on its own, or if it is time to quit the Propecia. Please, any help/suggestions you can offer would be great!
I have attached a few pics (sorry about the poor quality)